Vol 51, No 10 (2019)


Table of Contents


A New Modification of the Least Squares Method with Real Life Applications PDF
Zahid Khan
Application of Soft Semi-Open Sets to Soft Binary Topology PDF
Arif Mehmood Khattak, Muhammad Rahim Khan, Muhammad Zamir, Fawad Nadeem, Saleem Abduallah, Shamoona Jabeen
Boundary data completion for a diffusion-reaction equation by minimizing the energy error functional and applying the conjugate gradient method PDF
Miled EL HAJJI, Fadhel JDAY
Convergent Numerical Method Using Transcendental Function of Exponential Type to Solve Continuous Dynamical Systems PDF
Fadugba Sunday Emmanuel, Sania Qureshi
Non algebraic limit cycles for family of autonomous polynomial planar differential systems PDF
A. Bendjeddou, A. Kina
Some Hermite-Hadamard type integral inequalities whose n-times differentiable functions are s-logarithmically convex functions PDF
Humaira Kalsoom, Sabir Hussain
Integral Inequalities for Generalized Preinvex Functions PDF
Saima Rashid, Muhammad Aslam Noor, Khalida Inayat Noor, Farhat Safdar
Weighted Simpson’s type inequalities for GA-convex functions PDF
Muhammad Amer Latif, Sabir Hussain
A hybrid approach for systems of Volterra integral differential equations PDF
Jafar Biazar, Yalda Parvari Moghaddam
Mathematical Model for Segmentation of Medical Images via Hybrid Images Data PDF
Hadia Atta, Noor Badshah, Syed Inayat Ali Shah, Nasru Minallah

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved